Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A method for numerical integration


Author: C. B. Haselgrove
Journal: Math. Comp. 15 (1961), 323-337
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1961-0146960-1
MathSciNet review: 0146960
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Davis & P. Rabinowitz, ``Some Monte Carlo experiments in computing multiple integrals,'' MTAC, v. 10, 1956, p. 1-8. MR 0076451 (17:901c)
  • [2] P. C. Hammer, ``Numerical evaluation of multiple integrals,'' On Numerical Approximation, ed. R. E. Langer. Proceedings of symposium, University of Wisconsin Press, Madison, 1959, p. 99-115. MR 0100355 (20:6788)
  • [3] J. M. Hammersley & K. W. Morton, ``A new Monte Carlo technique: antithetic variates,'' Proc. Camb. Philos. Soc., v. 52, 1956, p. 449-475. MR 0080984 (18:336e)
  • [4] J. M. Hammersley & J. G. Mauldon, ``General principles of antithetic variates,'' Proc. Camb. Philos. Soc., v. 52, 1956, p. 476-481. MR 0081038 (18:344d)
  • [5] J. C. P. Miller, ``Numerical quadrature over a rectangular domain in two or more dimensions, Part 1. Quadrature over a square, using up to sixteen equally spaced points,'' Math. Comp., v. 14, 1960, p. 13-20. MR 0110193 (22:1075)
  • [6] J. C. P. Miller, ``Numerical quadrature over a rectangular domain in two or more dimensions, Part 2. Quadrature in several dimensions, using special points,'' Math. Comp., v. 14, 1960, p. 130-138. MR 0115273 (22:6075)
  • [7] J. C. P. Miller, ``Numerical quadrature over a rectangular domain in two or more dimensions, Part 3. Quadrature of a harmonic integral,'' Math. Comp., v. 14, 1960, p. 240-248. MR 0115274 (22:6076)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0146960-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society